This is a strange sensation to say the least. I feel like I have a constrictor wrapped around my chest at times and it gets hard to breathe. I thought it was a residual from bronchitis and it was just hanging on, but it seems that it may be the "MS Hug" as they call it.
I finished the steroid treatment yesterday and I think I am in somewhat of a withdrawal state now. It has been a weird day ......almost like I was not in my own body, as weird as that sounds.
I just took my 3rd round of Betaseron last night as well and that may be part of the weird feelings too. You can get a flu-like reaction for the first several months of treatment until your body gets used to the new meds. I know I feel like I could crawl under a rock and sleep for 6 months straight for sure.....I hate feeling like I cannot go anywhere since I am so sleepy and do not know how long I will be able to stay alert. It is definitely not fun!!